Search Results: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Research Paper, Mathematics, India, Volume 9 Issue 3, March 2020

Pages: 466 - 467

Relation Between the Last Terms and Common Ratios of Two Different Geometric Progressions [ S1 and S2] [For Finite Number of Terms]

Chirag Gupta

Share this article



Top